MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x30x75cm express ld was selected to treat a stenosed lesion in the iliac vein.During the procedure while inside the patient, the stent came off the balloon.The stent was recovered and another stent with a 135cm shaft was selected to complete the procedure.No patient complications were reported and the patient's status was fine post procedure.Device evaluated by manufacturer: a visual and microscopic examination was performed on the returned device, the following attributes were examined: the delivery system was returned for analysis with the stent fully mounted onto the delivery system.A visual and tactile examination on the catheter identified one kink on the catheter of the device approximately 1mm distal to the strain relief.This type of damage is consistent with excessive force being applied to the delivery system.No issues were noted with the shaft that could have contributed to the complaint incident.A visual and microscopic examination was performed on the tip and markerbands of the device.No damage or any issues were noted with the tip or markerbands of the device that could have contributed to the complaint incident.A visual and microscopic examination was performed on the balloon material.The balloon material was tightly folded and had not been subjected to positive pressure.No issues were noted with the balloon material that could have contributed to the complaint incident.A visual and microscopic examination was performed on the stent.The stent was fully crimped onto the delivery system.The stent was noted to have moved distally on the balloon material and was not in the correct position between the markerbands.The crimped stent was undamaged.No damage or any issues were noted with the stent that could have contributed to the stent movement.No other issues were identified during the product analysis.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7915197
Report Number2134265-2018-61337
Device Sequence Number11098686
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public08714729579663
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0022145184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR